Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completely cyclic injective semilattices

Authors: C. S. Johnson and F. R. McMorris
Journal: Proc. Amer. Math. Soc. 36 (1972), 385-388
MSC: Primary 20M15; Secondary 06A20
MathSciNet review: 0310111
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize semilattices S with identity for which every cyclic S-system is injective. We note that this condition, unlike the R-module case, is not equivalent to the condition that every S-system is injective.

References [Enhancements On Off] (What's this?)

  • [1] P. Berthiaume, The injective envelope of S-sets, Canad. Math. Bull. 10 (1967), 261-273. MR 35 #4321. MR 0213457 (35:4321)
  • [2] E. H. Feller and R. L. Gantos, Completely injective semigroups with central idempotents, Glasgow Math. J. 10 (1969), 16-20. MR 40 #256. MR 0246987 (40:256)
  • [3] C. S. Johnson, Jr. and F. R. McMorris, Injective hulls of certain S-systems over a semilattice, Proc. Amer. Math. Soc. 32 (1972), 371-375. MR 0289687 (44:6875)
  • [4] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650. MR 28 #5090. MR 0161886 (28:5090)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M15, 06A20

Retrieve articles in all journals with MSC: 20M15, 06A20

Additional Information

Keywords: S-systems, injective cyclic S-systems
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society